Acute-Onset Bilateral Myopia and Ciliochoroidal Effusion Induced by Hydrochlorothiazide
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
The authors experienced two cases of hydrochlorothiazide (HCTZ)-induced acute-onset bilateral myopia and shallowing of the anterior chambers. Two middle-aged women taking HCTZ, a sulfa derivative, visited our clinic complaining of acute bilateral visual deterioration. Both had good visual acuity without corrective lenses before taking HCTZ. A complete ophthalmologic examination revealed bilateral myopic shift, intraocular pressure elevation, shallowing of the anterior chambers, choroidal effusions, radiating retinal folds, and conjunctival chemosis. Approximately one week after HCTZ discontinuance, all ocular changes disappeared completely. Physicians should be aware of the adverse ocular effects of HCTZ and should manage patients accordingly.
Abstract
The authors experienced two cases of hydrochlorothiazide (HCTZ)-induced acute-onset bilateral myopia and shallowing of the anterior chambers. Two middle-aged women taking HCTZ, a sulfa derivative, visited our clinic complaining of acute bilateral visual deterioration. Both had good visual acuity without corrective lenses before taking HCTZ. A complete ophthalmologic examination revealed bilateral myopic shift, intraocular pressure elevation, shallowing of the anterior chambers, choroidal effusions, radiating retinal folds, and conjunctival chemosis. Approximately one week after HCTZ discontinuance, all ocular changes disappeared completely. Physicians should be aware of the adverse ocular effects of HCTZ and should manage patients accordingly.
참고문헌 (12)
- Sankar PS, "Uveal effusion and secondary angle-closure glaucoma associated with topiramate use", Arch Ophthalmol, 119, pp.1210~1211 (2001)
- Guier CP, "Elevated intraocular pressure and myopic shift linked to topiramate use", Optom Vis Sci, 84, pp.1070~1073 (2007)
- Li J, "Drug-induced ocular disorders", Drug Saf, 31, pp.127~141 (2008)
- Beermann B, "Absorption, metabolism, and excretion of hydrochlorothiazide", Clin Pharmacol Ther, 19(5 Pt 1), pp.531~537 (1976)
- Geanon JD, "Bilateral acute angle-closure glaucoma associated with drug sensitivity to hydrochlorothiazide", Arch Ophthalmol, 113, pp.1231~1232 (1995)
- Boentert M, "Acute myopia and angleclosure glaucoma induced by topiramate", Neurology, 61, pp.1306~ (2003)
- Rhee DJ, "Bilateral angle-closure glaucoma and ciliary body swelling from topiramate", Arch Ophthalmol, 119, pp.1721~1723 (2001)
- Craig JE, "Mechanism of topiramateinduced acute-onset myopia and angle closure glaucoma", Am J Ophthalmol, 137, pp.193~195 (2004)
- Fraunfelder FW, "Topiramate-associated acute,bilateral,secondary angle-closure glaucoma", Ophthalmology, 111, pp.109~111 (2004)
- Kerimoglu H, "Topiramate-induced acute-onset myopia and central corneal thickening:Pentacam Scheimpflug imaging findings", Can J Ophthalmol, 44, pp.222~223 (2009)
- Krieg PH, "Drug-induced ciliary body oedema: a new theory", Eye (Lond), 10(Pt 1), pp.121~126 (1996)
- Desai CM, "Acute myopia and angle closure caused by topiramate,a drug used for prophylaxis of migraine", Indian J Ophthalmol, 54, pp.195~197 (2006)
